×

Coefficients of meromorphic schlicht functions. (English) Zbl 0214.08701


MSC:

30B10 Power series (including lacunary series) in one complex variable
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30D30 Meromorphic functions of one complex variable (general theory)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. L. Duren, Coefficient estimates for univalent functions, Proc. Amer. Math. Soc. 13 (1962), 168 – 169. · Zbl 0119.29303
[2] P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. (2) 61 (1955), 116 – 136. · Zbl 0065.30901
[3] G. M. Goluzin, Some estimates of the coefficients of schlicht functions, Mat. Sb. 3 (1938), 321-330. (Russian)
[4] -, On \( p\)-valent functions, Mat. Sb. 8(50) (1940), 277-284. (Russian) MR 2, 185.
[5] James A. Jenkins, On certain coefficients of univalent functions. II, Trans. Amer. Math. Soc. 96 (1960), 534 – 545. · Zbl 0103.30003
[6] Ch. Pommerenke, Unpublished Lecture Notes, March 1969.
[7] Menahem Schiffer, Sur un problème d’extrémum de la représentation conforme, Bull. Soc. Math. France 66 (1938), 48 – 55 (French). · Zbl 0018.40902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.